# SDR 2011F00144

- Difficulty date: July 11, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N899DD
- Make and model: Beech 58
- Aircraft serial: TH899
- Aircraft time: 9,187 hours
- Engine: Cont IO520C
- Engine time: 1,376 hours
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Separated
- Location: Magneto
- Part time: 1,376 hours
- Component: Magento, Slick, 6310
- Component part number: 653267
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING CAME APART AND FRACTURED THE MAG HOUSING.
